# SDR DXTA2022111473960

- Difficulty date: November 14, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 11,818 hours, 9,197 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: WITH THE CABIN DOOR UNLOCKED, THE DOOR LOCKED INDICATOR ON THE STEP IS MOSTLY VISIBLE. WITH THE DOOR LOCKED, THE DOOR LOCKED INDICATOR IS LESS VISIBLE.  MAIN DOOR VISUAL INDICATOR: WITH THE CABIN DOOR UNLOCKED, THE DOOR LOCKED INDICATOR ON THE STEP IS MOSTLY VISIBLE. WITH THE DOOR LOCKED, THE DOOR LOCKED INDICATOR IS LESS VISIBLE. ( PHOTO ATTACHED IS WITH THE DOOR UNLOCKED.  ADJUSTED MCD DOOR LOCKED FLAG. OPERATION NORMAL. IAW MM 52-10-00.
